# SDR ASOA2014022610024

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,234 hours, 10,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT FWD OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.   SECURED CONNECTIONS FOR BOTH LIGHTS DS97 AND DS99 THEN COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-802.  OPS TEST GOOD.
